Hail, Clinton
- When
- June 6, 12:45 PM CST
- Where
- Clinton County, Bartelso
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 38.533, -89.467
Amateur radio spotters reported 3/4 inch hail.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 6, 2:00 AM CST, 10 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 300 AM CDT MON JUN 6 2005 .DISCUSSION... WK FRONTAL SYSTEM SWEPT EAST LOWERING THE DWPTS OVR NRN HALF OF OUR WARNING AREA. HWVR ITS JUNE AND MSTR IS ALREADY RETURNING TO OUR SW. VRY UNSTABLE AMS OVR OK AND GOOD DIVERGENCE OVHD AND TSTMS FRMG ON THE LOW LVL THETA-E RDG IN NRN OK. RUC ALLOWS THAT TO MOVE NEWD INTO SWRN MO THIS MRNG WITH SOME INSTABILITY RETURNING TO SRN MO THIS AFTN HAVE FCST LOW POPS IN SRN MO THIS AFTN AND EVE. CIRRUS SHIELD FROM OK PCPN MAY ALSO KNOCK THE EDGE OFF THE HEAT A TAD TODAY SO HAVE LOWERED THEM A COUPLE OF DEGREES TODAY. IN THE LONGER RANGE A MAJOR L/W TROUGH DEVELOPS OVER THE ROCKIES THIS WEEKEND. THIS WILL ALLOW THE GULF TO OPEN UP BETTER AND EVERY LITTLE WIGGLE WILL SET UP TSTMS WITH LOTS OF NEW STORMS INTERACTING WITH EACH OTHER. WE DONT USUALLY MAKE CHANGES IN THE LONG RANGE FCST BUT RAIN LOOKS SUBSTANTIALLY MORE LIKELY BY THE WEEKEND. && && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && PEDIGO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 617 AM CDT MON JUN 6 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 617 AM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS COULD OCCUR THIS MORNING IN MISSOURI BETWEEN INTERSTATES 44 AND 70 WITH A SLIGHT CHANCE FOR THUNDERSTORMS TO REDEVELOP AGAIN THIS AFTERNOON OR EVENING ALONG AND SOUTH OF A LINE FROM COLUMBIA MISSOURI TO SPRINGFIELD ILLINOIS. THEY WILL LIKELY REMAIN BELOW SEVERE LEVELS HOWEVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONALLY...THERE WILL BE SOME CHANCE FOR THUNDERSTORMS PRIMARILY IN THE AFTERNOON AND EVENING HOURS THE REST OF THE WEEK THROUGH SUNDAY NIGHT. THERE WILL BE A SLIGHT CHANCE THAT THUNDERSTORMS COULD BECOME SEVERE ON WEDNESDAY AFTERNOON OR NIGHT...ESPECIALLY OVER THE NORTHWEST HALF OF MISSOURI AND ILLINOIS WHICH INCLUDES PORTIONS OF CENTRAL AND NORTHEAST MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. PEDIGO
The St Louis radar (KLSX), 107 km away, was scanning. The volume nearest the first event began at 18:44 UTC.
1 hail. Local standard time, as filed.
Amateur radio spotters reported 3/4 inch hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2005Every state in 2005This day in weather historyWarnings in Illinois, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452564.